Jump to content
Important Survey - Please Participate ×

24 days ct klonopin. Anxiety sky rocketed. need to get thru this without a benzo


[Pr...]

Recommended Posts

Hey all 24 days in ct klonopin 1.5mgs.. only symptoms of withdrawl are increased anxiety n some feeling out of it feeling.. lately ive had aa few bad days with high anxiety. Can't stop shaking it's driving me nuts.. tried breathing techniques n meditaton.. nothing calls me down.. im also getting my period in 5 days or so.. I usually have higher anxiety from that.. n I know all this but yet i can't calm myself down..I want to take a benzo so bad.. but will it stop my recovery? N will i start withdrawing all over again?..this sucks. Please help any helpful ideas would be much appreciated.. is this anxiety still from withdrawls or is it normal anxiety i just have to live with? Need some encouraging words

 

 

Link to comment
Share on other sites

Sorry to hear you're going through such a rough time.

 

I'm no expert, but to answer your question, you'd probably be better off not taking another benzo. It probably won't  completely undo your progress, but it could set it back quite a bit. I suffer from anxiety myself, so I know how hard it is, but you're already 24 days in. You've made it so far. That is EXCELLENT, and it means that the very worst of the symptoms are probably over.

 

Don't forget, withdrawal symptoms can come in waves after the the first couple weeks. This doesn't mean you're getting worse, even though it feels like that. In fact, it means you're getting better, as your body gradually adopts to functioning without benzodiazepines. These symptoms are awful, but taking a rescue dose might make it worse in the long term.

 

I've been reading your posts on here, and it seems you're doing a great job so far. Don't give up yet. My thoughts are with you during this rough time.

Link to comment
Share on other sites

Yes I am thru the worst now getting better.. anxiety sucks n not being able to take a benzo when u really need it sucks even more.. n im allergic to antihistamines so I can't even take that like most people.. bc I would be eatting those visteril or benadryls like it was my job lol.. I have clonodine .1mgs but im afraid to take it bc my blood pressure will go down n I could faint.. I also take zyprexa n it usually works but today was a bad day that's for sure.. thank u for ur help.. im definitely not taking a benzo now I don't need to be anywhere where i was 3 weeks ago ..even if it's a er dose..
Link to comment
Share on other sites

Had a bad 2 days.. I couldn't stop shaking for a day n a half now.. this sucks.. I just wanna be better already i have been suffering for so long.. I just wanna enjoy the holidays calm n carefree with my son.. talked to my doctor today he said there's nothing out there for u to take ive tried it all.. I use to just feel better know ing if i had a panic attack i could take a xanax now I don't have that luxury which sucks.. I know everything about taming anxiety: diet, exercises, meditation, Deep breathing, but to change your life with these things in it everyday makes it difficult when u feel like shit.. I would exercise but dizziness holds me back.. n the diet is tough bc im barely eating n are nauseous all day.. it's truely difficult .. anyone have any tips for me it would be great
Link to comment
Share on other sites

Try eating yogurt and see if it calms the anxiety a bit. I don't know if it will as this is just my personal experience but I know I would have tried anything at a month out that was suggested. It really helped me. It's very quick relief. Or it was for me anyhow. Hope you get some relief soon!  Hang in there, I promise it's soooooo worth it! You are doing great. Believe in yourself.
Link to comment
Share on other sites

You felt like this at a month out too? Omg finally someone it's driving me nuts not know ing if this is withdrawls still or my normal anxiety i will have to live with.. please tell me how u felt at this point in terms of withdrawl?  Please i need a light at the end of the tunnel..
Link to comment
Share on other sites

Hey all 24 days in ct klonopin 1.5mgs.. only symptoms of withdrawl are increased anxiety n some feeling out of it feeling.. lately ive had aa few bad days with high anxiety. Can't stop shaking it's driving me nuts.. tried breathing techniques n meditaton.. nothing calls me down.. im also getting my period in 5 days or so.. I usually have higher anxiety from that.. n I know all this but yet i can't calm myself down..I want to take a benzo so bad.. but will it stop my recovery? N will i start withdrawing all over again?..this sucks. Please help any helpful ideas would be much appreciated.. is this anxiety still from withdrawls or is it normal anxiety i just have to live with? Need some encouraging words

 

 

24 days from a CT is not long. I would guess what your experiencing is withdrawal for sure. Be patient....things will get better. Don't freak yourself out that your ruined forever. It's not true. It's just the withdrawal lieing to you. It makes you think bad stuff....but it's all just lies. Time will pass and things will improve.

Link to comment
Share on other sites

Thank it's great to hear this is not all in my head.. every doctor keeps saying u should be done with withdrawls by now.. obviously they have never been on it before n know how tough it is to get thru..the nausea is soooo bad.. I can barely eat.. I lost 18 lbs thru this 4 weeks tomorrow.. the anxiety is so bad too.. I hope it goes away soon.. I wanna enjoy the holidays with my son..
Link to comment
Share on other sites

Thank it's great to hear this is not all in my head.. every doctor keeps saying u should be done with withdrawls by now.. obviously they have never been on it before n know how tough it is to get thru..the nausea is soooo bad.. I can barely eat.. I lost 18 lbs thru this 4 weeks tomorrow.. the anxiety is so bad too.. I hope it goes away soon.. I wanna enjoy the holidays with my son..

 

I lost a ton of weight while going thru withdrawl to. Dont panic.....it will come back. I had all sorts of people telling me my withdrawl should of been over when it wasnt. Pissed me off. Screw them. Its over when its over....theres no time table for any of it. Stay strong. Happy Days are ahead!! I made it thru...so will you!

Link to comment
Share on other sites

×
×
  • Create New...